MathSciNet Relay Station
MathSciNet bibliographic data
MR374673 (51 #10871) 35J65 (49F10)
Wente, Henry C. The differential equation $\Delta x=2H(x\sb{u}\wedge x\sb{v})$ with vanishing boundary values. Proc. Amer. Math. Soc. 50 (1975), 131–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement